# SDR QXEA2009100900768

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON RT SEAT TRACK AT FS 485.00 TO 581.00.  REMOVED CORROSION ON LT SIDE SEAT TRACK FROM FS 485.00 581.   MAX MATERIAL REMOVED .020, MATERIAL THICKNESS IS .370, REMAINING MATERIAL IS .350 ALL BLENDS ARE WITHIN LIMITS.  ALL WORK DONE IAW REO 670-53-00-013.  CORROSION AND BLENDS WERE ON OUTSIDE LIP ONLY WHERE MATERIAL THICKNESS IS .370.
